Category Archives: Dermatology

Onfi clobazam Drug Safety Communication

Share

Onfi (clobazam): Drug Safety Communication – Risk of Serious Skin Reactions AUDIENCE: Neurology, Pharmacy, Dermatology ISSUE: FDA is warning the public that the anti-seizure drug Onfi (clobazam) can cause rare but serious skin reactions that can result in permanent harm … Continue reading

Share
Posted in Dermatology, FDA 2013, FDA Safety Communication, Neurology, Pharmacy | Tagged , , , , , , , , | Comments Off on Onfi clobazam Drug Safety Communication

Acetaminophen Drug Safety Communication

Share

Acetaminophen: Drug Safety Communication – Association with Risk of Serious Skin Reactions AUDIENCE: Dermatology, Primary Care, Pharmacy ISSUE: FDA notified healthcare professionals and patients that acetaminophen has been associated with a risk of rare but serious skin reactions. Acetaminophen is … Continue reading

Share
Posted in Dermatology, FDA 2013, FDA Notice, FDA Safety Communication, Pharmacy | Tagged , , , , , , , , | Comments Off on Acetaminophen Drug Safety Communication

Incivek telaprevir Drug Safety Communication

Share

Incivek (telaprevir) In Combination with Drugs Peginterferon Alfa and Ribavirin (Incivek Combination Treatment): Drug Safety Communication – Serious Skin Reactions   AUDIENCE: Internal Medicine, Gastroenterology, Dermatology ISSUE: FDA received reports of serious skin reactions, some fatal, in patients taking the … Continue reading

Share
Posted in Dermatology, FDA Label Change, FDA Safety Communication, Gastroenterology, Internal Medicine | Tagged , , , , , , , , , | Comments Off on Incivek telaprevir Drug Safety Communication